# SDR CA040513008

- Difficulty date: May 12, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 33,737 hours, 40,782 cycles
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 7603 · Power Lever
- Part: Spring
- Part number: 901187263
- Condition: Damaged
- Location: Power Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON TAKE OFF ROLL, PWR SET TO 1290 FT LBS.  AFTER ROTATION NOTICED TORQUE INCREASING ON RT ENG.  FO ATTEMPTED TO REDUCE PWR BUT PWR LEVER WOULD NOT MOVE.  TORQUE INCREASED TO APPROX 1500 FT LBS FOR ABOUT 90 SECONDS.  AFTER REACHING SAFE ALTITUDE RT ENG SHUTDOWN AND AC LANDED SAFELY.  ON INSPECT ENG CNTRLS, PWR CNTRL SPRING LINK FOUND TO BE CATCHING ON CNTRL LEVER MNTG BRKT.  LINK IS AT BASE OF ROD END THAT ATTACHES AIRFRAME PWR CABLE TO INPUT ARM ON CAM CLUSTER.  ACTION OF LINK ON CNTRL LEVER BRACKET WOULD BE TO PULL PWR LEVER TOWARDS HIGHER PWR SETTING, ULTIMATELY JAM THERE.  THIS LINK SHOULD HAVE BEEN MOUNTED 10-15 DEGREES FURTHER IN THE COUNTER CLOCKWISE DIRECTION ON THE POWER CABLE.
